Please use this identifier to cite or link to this item: https://hdl.handle.net/10356/85427
Title: Spectral approximation of time-harmonic Maxwell equations in three-dimensional exterior domains
Authors: Shen, Jie
Wang, Li-Lian
Ma, Lina
Keywords: Maxwell Equations
Exterior Problems
DRNTU::Science::Mathematics
Issue Date: 2015
Source: Ma, L., Shen, J., & Wang, L.-L. (2015). Spectral approximation of time-harmonic Maxwell equations in three-dimensional exterior domains. International Journal of Numerical Analysis and Modeling, 12(2), 366-383.
Series/Report no.: International Journal of Numerical Analysis and Modeling
Abstract: We develop in this paper an efficient and robust spectral-Galerkin method for solving the three-dimensional time-harmonic Maxwell equations in exterior domains. We first reduce the problem to a bounded domain by using the capacity operator which characterizes the transparent boundary condition (TBC). Then, we adopt the transformed field expansion (TFE) approach to reduce the problem to a sequence of Maxwell equations in a spherical shell. Finally, we develop an efficient spectral algorithm by using Legendre approximation in the radial direction and vector spherical harmonic expansion in the tangential directions.
URI: https://hdl.handle.net/10356/85427
http://hdl.handle.net/10220/48223
ISSN: 1705-5105
Rights: © 2015 Institute for Scientific Computing and Information. All rights reserved. This paper was published in International Journal of Numerical Analysis and Modeling and is made available with permission of Institute for Scientific Computing and Information.
Fulltext Permission: open
Fulltext Availability: With Fulltext
Appears in Collections:SPMS Journal Articles

Google ScholarTM

Check

Items in DR-NTU are protected by copyright, with all rights reserved, unless otherwise indicated.